MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INGEVITY MRI; Implantable Lead

BOSTON SCIENTIFIC CORPORATION INGEVITY MRI; Implantable Lead
Model Number 7732
Medical Device Problem Codes Failure to Capture (1081); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead had elevated pacing thresholds and high output settings.The physician plans to perform a lead revision and replacement of the rv lead.The lead remains in service.No adverse patient effects were reported.Additional information is received indicating that this lead was explanted.A new lead was replaced.No additional adverse patient effects were reported.
 
Event or Problem Description
It was reported that this right ventricular (rv) lead had elevated pacing thresholds and high output settings.The physician plans to perform a lead revision and replacement of the rv lead.The lead remains in service.No adverse patient effects were reported.Additional information is received indicating that this lead was explanted.A new lead was replaced.No additional adverse patient effects were reported.Additional information indicates that the leads were explanted due to loss of capture.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Revision to the initial mdr in block b5 event description and h6 device codes.This supplemental report was created to capture additional information.

Brand Name
INGEVITY MRI
Common Device Name
Implantable Lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key25764049
Report Number2124215-2026-36812
Device Sequence Number9740456
Product Code NVN
UDI-Device Identifier00802526523335
UDI-Public(01)00802526523335(17)250919
Combination Product (Y/N)Y
Initial Reporter StatePR
Initial Reporter CountryUS
PMA/510(K) Number
P150012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/19/2025
Device Model Number7732
Device Catalogue Number7732
Device Lot Number1067052
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2026
Supplement Date Received by Manufacturer07/23/2026
Initial Report FDA Received Date07/09/2026
Supplement Report FDA Received Date08/06/2026
Date Device Manufactured09/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age79 YR
Patient SexMale